# SDR AALA201903119001

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 2,971 hours, 308 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS THAT WHILE AT CRUISE, THE SMOKE REST UPR DOOR 4 EICAS ILLUMINATED BRIEFLY, THEN EXTINGUISHED, FOLLOWED BY CARGO HEAT BULK CARGO WHICH EXTINGUISHED AFTER 10 MINUTES. MAINTENANCE FOUND NO CMCF EXISTING FAULTS ON THE CABIN SMOKE DETECTOR IAW AMM 26-10-F4-33A-421A. ACCOMPLISHED GROUND TEST CARGO HEAT SYSTEM AND PASSED IAW AMM 21-40-F3-07A-421A. RETURNED TO SERVICE.
